(Closed) Going off BC is making me crazy(literally)

posted 5 years ago in TTC
Post # 3
121 posts
Blushing bee
  • Wedding: October 2012

I would talk to your doctor and see if you would have to go on a medication or if they would recommend a natural approach without medications. 

Post # 4
1519 posts
Bumble bee

I’ve heard a lot of cases where it’s the opposite…I feel so much better off of birth control.  Do you take vitamins? Fish oils and omega-3, 6, 9 and stuff are good for your brain, so can help with production of the important mood stabilizing chemicals in the brain. I’m sure your doctor might have some ideas as well. 

Post # 5
54 posts
Worker bee

My naturopath had some suggestions for me -she would have to prepare them, but you might want to check that route.

Post # 6
619 posts
Busy bee
  • Wedding: April 2012

@chelles07:  The hormone imbalance after stopping BC can make you feel crazy, but there is a good chance that it’s temporary.  It’s always a good idea to talk to your doctor, but you may feel better with time.

The topic ‘Going off BC is making me crazy(literally)’ is closed to new replies.

Find Amazing Vendors